Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the class equation for Hopf algebras

Author: Martin Lorenz
Journal: Proc. Amer. Math. Soc. 126 (1998), 2841-2844
MSC (1991): Primary 16W30; Secondary 16G10
MathSciNet review: 1452811
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof of the Kac-Zhu class equation for semisimple Hopf algebras over an algebraically closed field of characteristic 0.

References [Enhancements On Off] (What's this?)

  • [CR] C. W. Curtis and I. Reiner, Methods of Representation Theory, Vol. 1, Wiley-Interscience, New York, 1981. MR 90k:20001
  • [K] G. I. Kac, Certain arithmetic properties of ring groups, Functional Anal. Appl. 6 (1972), 158-160. MR 46:3687
  • [LR] R. G. Larson and D. E. Radford, Semisimple cosemisimple Hopf algebras, Amer. J. Math. 109 (1987), 187-195. MR 89a:16011
  • [LS] R. G. Larson and M. E. Sweedler, An associative orthogonal bilinear form for Hopf algebras, Amer. J. Math. 91 (1969), 75-94. MR 39:1523
  • [L] M. Lorenz, Representations of finite dimensional Hopf algebras, J. Algebra 188 (1997), 476-505. CMP 97:08
  • [M] A. Masuoka, Some further classification results of semisimple Hopf algebras, Commun. Algebra 24 (1996), 307-329. MR 96k:16070
  • [S] H.-J. Schneider, Lectures on Hopf Algebras, Lecture Notes, Universidad Nacional de Cordoba, 1995.
  • [Z] Y. Zhu, Hopf algebras of prime dimension, Internat. Math. Res. Notices 1 (1994), 53-59. MR 94j:16072

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30, 16G10

Retrieve articles in all journals with MSC (1991): 16W30, 16G10

Additional Information

Martin Lorenz
Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122-6094

Keywords: Hopf algebra, Grothendieck ring, character algebra, idempotent
Received by editor(s): December 16, 1996
Received by editor(s) in revised form: March 13, 1997
Additional Notes: Research supported in part by NSF Grant DMS-9400643.
Communicated by: Ken Goodearl
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society